RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1983 Volume 33, Issue 3, Pages 393–408 (Mi mzm10091)

This article is cited in 2 papers

Approximation of a class of differentiable functions by $\mathscr{L}$-splines

S. I. Novikov

Institute of Mathematics and Mechanics, Ural Science Center, Academy of Sciences of the USSR

UDC: 517.5

Received: 05.01.1981


 English version:
Mathematical Notes, 1983, 33:3, 200–208

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025